MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS 01.15.10.0190 AMIS LEG POSITIONER 2.0 FRAME

MEDACTA INTERNATIONAL SA AMIS 01.15.10.0190 AMIS LEG POSITIONER 2.0 FRAME
Model Number 01.15.10.0190
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Spiral fracture from the center to the distal part of the tibial diaphysis during external rotation 130-150 with leg positioner.Osteosynthesis has been performed with intramedullary nails on april 20.The patient bone quality is poor.
 
Additional Manufacturer Narrative
Batch review performed on 13 may 2022.Lot 1213121a: (b)(4) items manufactured and released on 17-feb-2017.No anomalies found related to the problem.(no cases were reported on the original lot 1213121).

Brand Name
AMIS 01.15.10.0190 AMIS LEG POSITIONER 2.0 FRAME
Common Device Name
AMIS LEG POSITIONER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14426901
Report Number3005180920-2022-00376
Device Sequence Number17800798
Product Code LXH
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0190
Device Catalogue Number01.15.10.0190
Device Lot Number1213121A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight40 KG
Patient EthnicityNon Hispanic
Patient RaceAsian